# SDR CALA9901002

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.5INCH CRACK IN UPPER T-ANGLE ABOVE WHERE RT O/B AILERON I/B HINGE BRACKET ATTACHES AT RT WING T/E RIB.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-10-01, PAGE 401 AND 51-30-2.
